Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("ANDREAE T")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 47

  • Page / 2

Export

Selection :

  • and

NOTE ON THE RECONSTRUCTION OF INFINITE GRAPHS WITH A FIXED FINITE NUMBER OF COMPONENTSANDREAE T.1982; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1982; VOL. 6; NO 1; PP. 81-83; BIBL. 8 REF.Article

AN EDGE-DELECTION PROBLEM FRO LOCALLY FINITE GRAPHSANDREAE T.1982; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1982; VOL. 33; NO 2; PP. 178-186; BIBL. 9 REF.Article

ON THE RECONSTRUCTION OF LOCALLY FINITE TREESANDREAE T.1981; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1981; VOL. 5; NO 2; PP. 123-135; BIBL. 9 REF.Article

ON A PROBLEM OF R. HALIN CONCERNING INFINITE GRAPHS.ANDREAE T.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 1; PP. 1-15; BIBL. 11 REF.Article

BEMERKUNG ZU EINEM PROBLEM AUS DER THEORIE DER UNENDLICHEN GRAPHEN. = REMARQUE SUR UN PROBLEME DE LA THEORIE DES GRAPHES INFINISANDREAE T.1977; ABH. MATH. SEMINAR UNIV. HAMBURG; DTSCH.; DA. 1977; VOL. 46; PP. 91-95; BIBL. 3 REF.Article

RECONSTRUCTING THE DEGREE SEQUENCE AND THE NUMBER OF COMPONENTS OF AN INFINITE GRAPHANDREAE T.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 39; NO 1; PP. 1-7; BIBL. 6 REF.Article

UEBER MAXIMALE SYSTEME VON KONTENDISJUNKTEN UNENDLICHEN WEGEN IN GRAPHEN = SUR DES SYSTEMES MAXIMAUX DES PARCOURS INFINIS A ARETE DISJOINTE DANS DES GRAPHESANDREAE T.1981; MATH. NACHR.; ISSN 0323-5572; DDR; DA. 1981; VOL. 101; PP. 219-228; BIBL. 13 REF.Article

ON A PROBLEM OF R. HALIN CONCERNING INFINITE GRAPHS. IIANDREAE T.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 29; NO 3; PP. 219-227; BIBL. 9 REF.Article

SIMPLER COUNTEREXAMPLES TO THE EDGE-RECONSTRUCTION CONJECTURE FOR INFINITE GRAPHSANDREAE T.1982; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1982; VOL. 32; NO 3; PP. 258-263; BIBL. 10 REF.Article

UEBER EINE EIGENSCHAFT LOKALFINITER, UNENDLICHER BAEUME = SUR UN ARBRE INFINI, LOCALEMENT FINI ARBITRAIREANDREAE T.1979; J. COMBINATOR. THEORY, B; USA; DA. 1979; VOL. 27; NO 2; PP. 202-215; ABS. ENG; BIBL. 9 REF.Article

On an extremal problem concerning the interval number of a graphANDREAE, T.Discrete applied mathematics. 1986, Vol 14, Num 1, pp 1-9, issn 0166-218XArticle

Note on a pursuit game played on graphsANDREAE, T.Discrete applied mathematics. 1984, Vol 9, Num 2, pp 111-115, issn 0166-218XArticle

A ternary search problem on graphsANDREAE, T.Discrete applied mathematics. 1989, Vol 23, Num 1, pp 1-10, issn 0166-218XArticle

On the interval number of a triangulated graphANDREAE, T.Journal of graph theory. 1987, Vol 11, Num 3, pp 273-280, issn 0364-9024Article

On a pursuit game played on graphs for which a minor is excludedANDREAE, T.Journal of combinatorial theory. Series B. 1986, Vol 41, Num 1, pp 37-47, issn 0095-8956Article

On well-quasi-ordering-finite graphs by immersionANDREAE, T.Combinatorica (Print). 1986, Vol 6, Num 4, pp 287-298, issn 0209-9683Article

On the unit interval number of a graphANDREAE, T.Discrete applied mathematics. 1988, Vol 22, Num 1, pp 1-7, issn 0166-218XArticle

On the degrees of vertices in locally finite graphs which possess a certain edge deletion propertyANDREAE, T.Archiv der Mathematik. 1985, Vol 45, Num 6, pp 574-576, issn 0003-889XArticle

Some results on visibility graphsANDREAE, T.Discrete applied mathematics. 1992, Vol 40, Num 1, pp 5-17, issn 0166-218XArticle

Performance guarantees for approximation algorithms depending on parametrized triangle inequalitiesANDREAE, T; BANDELT, H.-J.SIAM journal on discrete mathematics (Print). 1995, Vol 8, Num 1, pp 1-16, issn 0895-4801Article

On the reconstruction of rayless infinite forestsANDREAE, T; SCHMIDT, R.Journal of graph theory. 1984, Vol 8, Num 3, pp 405-422, issn 0364-9024Article

The total interval number of a graphANDREAE, T; AIGNER, M.Journal of combinatorial theory. Series B. 1989, Vol 46, Num 1, pp 7-21, issn 0095-8956Article

On a problem concerning tolerance graphsANDREAE, T; HENNIG, U; PARRA, A et al.Discrete applied mathematics. 1993, Vol 46, Num 1, pp 73-78, issn 0166-218XArticle

New cw laser lines in the Er : YAlO3 crystalANDREAE, T; MESCHEDE, D; HÄNSCH, T. W et al.Optics communications. 1990, Vol 79, Num 3-4, pp 211-214, issn 0030-4018Article

Dissolved arsenic species in the Schelde Estuary and watershed, BelgiumANDREAE, M. O; ANDREAE, T. W.Estuarine, coastal and shelf science (Print). 1989, Vol 29, pp 421-433, issn 0272-7714, INDEXArticle

  • Page / 2